Beloc Alanine Aminotransferase Increased Side Effect Reports
The following Beloc Alanine Aminotransferase Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Alanine Aminotransferase Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Beloc or it might take time to develop.
|Aspartate Aminotransferase Increased, Hepatic Enzyme Increased, Blood Lactate Dehydrogenase Increased, Alanine Aminotransferase Increased|
This Alanine Aminotransferase Increased side effect was reported by a health professional from SWITZERLAND. A 72-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Beloc Zok (dosage: 100 Mg, Qd), which was started on Jan 30, 2002. Concurrently used drugs:
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Gamma-glutamyltransferase Increased, Hepatic Enzyme Increased|
This Alanine Aminotransferase Increased Beloc Zok Mite side effect was reported by a health professional from GERMANY on Oct 20, 2005. A male , 61 years of age, was treated with Beloc Zok Mite. The patient presented the following health conditions:
Beloc Alanine Aminotransferase Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Beloc Alanine Aminotransferase Increased Reviews
|Mon, 26 Mar 2012|
I have been taking 25 mg of Beloc daily for the past 6 months, after being diagnosed with stress cardiomyopathy or a thrombosis (doctors still aren't sure which) a few days after having a C-section. I was also put on 10 mg of Zestil per day. Soon after beginning these medications, I developed an arrhythmia, which went away after a few months. I also sometimes experienced dizziness due to what I believe was very low blood pressure. I also noticed that, since beginning these medications, I often wake up too early and then have trouble falling back asleep. I just learned that beta-blockers deplete melatonin secretion, and so this may be the cause of my sleep problems. Hence, I am now going to start taking melatonin supplements at night to see if that helps.